MathSciNet Relay Station
MathSciNet bibliographic data
MR1639519 (99i:32030) 32H20 (20H10 57M50)
Parker, John R. On the volumes of cusped, complex hyperbolic manifolds and orbifolds. Duke Math. J. 94 (1998), no. 3, 433–464.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement